HUSCAP logo Hokkaido Univ. logo

Hokkaido University Collection of Scholarly and Academic Papers >
Graduate School of Science / Faculty of Science >
Hokkaido University Preprint Series in Mathematics >

On an underlying structure for the consistency of viscosity solutions

Files in This Item:
pre586.pdf4.1 MBPDFView/Open
Please use this identifier to cite or link to this item:http://doi.org/10.14943/83731

Title: On an underlying structure for the consistency of viscosity solutions
Authors: Yamauchi, Kazuyuki Browse this author
Issue Date: Feb-2003
Journal Title: Hokkaido University Preprint Series in Mathematics
Volume: 586
Start Page: 1
End Page: 12
Abstract: To consider phenomena of physics and economics, we need solu­tions in weak sense, one of which is the viscosity solution. Its definition has many variations to indicate the uniqueness and the existence of solutions. This paper attempts to give a framework which unifies viscosity solutions synthetically.
Type: bulletin (article)
URI: http://hdl.handle.net/2115/69335
Appears in Collections:理学院・理学研究院 (Graduate School of Science / Faculty of Science) > Hokkaido University Preprint Series in Mathematics

Submitter: 数学紀要登録作業用

Export metadata:

OAI-PMH ( junii2 , jpcoar )


 

Feedback - Hokkaido University